Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 139, Number 12

All articles in this issue are freely accessible.

Langlands reciprocity for the even-dimensional noncommutative tori This article has been retracted
Igor Nikolaev.
Proc. Amer. Math. Soc. 139 (2011), 4153-4162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823060
Implications of the Hasse principle for zero cycles of degree one on principal homogeneous spaces
Jodi Black.
Proc. Amer. Math. Soc. 139 (2011), 4163-4171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823061
The Brauer group of moduli spaces of vector bundles over a real curve
Indranil Biswas, Norbert Hoffmann, Amit Hogadi and Alexander H. W. Schmitt.
Proc. Amer. Math. Soc. 139 (2011), 4173-4179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823062
Star configuration points and generic plane curves
Enrico Carlini and Adam Van Tuyl.
Proc. Amer. Math. Soc. 139 (2011), 4181-4192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823063
An upper bound on the number of $F$-jumping coefficients of a principal ideal
Mordechai Katzman, Gennady Lyubeznik and Wenliang Zhang.
Proc. Amer. Math. Soc. 139 (2011), 4193-4197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823064
On stably free modules over Laurent polynomial rings
Abed Abedelfatah.
Proc. Amer. Math. Soc. 139 (2011), 4199-4206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823065
Embedding dendriform algebra into its universal enveloping Rota-Baxter algebra
Yuqun Chen and Qiuhui Mo.
Proc. Amer. Math. Soc. 139 (2011), 4207-4216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823066
A characterisation of anti-Löwner functions
Koenraad M. R. Audenaert.
Proc. Amer. Math. Soc. 139 (2011), 4217-4223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823067
Derived equivalence induced by infinitely generated $n$-tilting modules
Silvana Bazzoni, Francesca Mantese and Alberto Tonolo.
Proc. Amer. Math. Soc. 139 (2011), 4225-4234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823068
A formula for the $*$-core of an ideal
Louiza Fouli, Janet C. Vassilev and Adela N. Vraciu.
Proc. Amer. Math. Soc. 139 (2011), 4235-4245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823069
On empty lattice simplices in dimension 4
Margherita Barile, Dominique Bernardi, Alexander Borisov and Jean-Michel Kantor.
Proc. Amer. Math. Soc. 139 (2011), 4247-4253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823070
Groups of banded matrices with banded inverses
Gilbert Strang.
Proc. Amer. Math. Soc. 139 (2011), 4255-4264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823071
$2$-adic properties of modular functions associated to Fermat curves
Matija Kazalicki.
Proc. Amer. Math. Soc. 139 (2011), 4265-4271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823072
Noncancellation for contractible affine threefolds
Adrien Dubouloz, Lucy Moser-Jauslin and P.-M. Poloni.
Proc. Amer. Math. Soc. 139 (2011), 4273-4284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823073
Sofic representations of amenable groups
Gábor Elek and Endre Szabó.
Proc. Amer. Math. Soc. 139 (2011), 4285-4291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823074
On the Hasse principle for certain quartic hypersurfaces
Nguyen Ngoc Dong Quan.
Proc. Amer. Math. Soc. 139 (2011), 4293-4305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823075
$C^{𝛼}$-classical solutions for abstract non-autonomous integro-differential equations
Eduardo Hernández.
Proc. Amer. Math. Soc. 139 (2011), 4307-4318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823076
Nondegeneracy of the saddle solution of the Allen-Cahn equation
Michał Kowalczyk and Yong Liu.
Proc. Amer. Math. Soc. 139 (2011), 4319-4329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823077
Spectral properties of commuting operations for $n$-tuples
C. Benhida and E. H. Zerouali.
Proc. Amer. Math. Soc. 139 (2011), 4331-4342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823078
Nonzero positive solutions of systems of elliptic boundary value problems
K. Q. Lan.
Proc. Amer. Math. Soc. 139 (2011), 4343-4349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823079
$p(x)$-Laplacian with indefinite weight
Khaled Kefi.
Proc. Amer. Math. Soc. 139 (2011), 4351-4360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823080
Eigenfunction expansions in $\mathbb R^{n}$
Todor Gramchev, Stevan Pilipovic and Luigi Rodino.
Proc. Amer. Math. Soc. 139 (2011), 4361-4368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823081
A note on composition operators acting on holomorphic Sobolev spaces
Boo Rim Choe, Hyungwoon Koo and Wayne Smith.
Proc. Amer. Math. Soc. 139 (2011), 4369-4375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823082
The Radon-Nikodym property for some Banach algebras related to the Fourier algebra
Edmond E. Granirer.
Proc. Amer. Math. Soc. 139 (2011), 4377-4384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823083
Various characterizations of product Hardy space
Ji Li, Liang Song and Chaoqiang Tan.
Proc. Amer. Math. Soc. 139 (2011), 4385-4400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823084
Hyperbolizing metric spaces
Zair Ibragimov.
Proc. Amer. Math. Soc. 139 (2011), 4401-4407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823085
Infinite multiplicity for an inhomogeneous supercritical problem in entire space
Baishun Lai and Zhihao Ge.
Proc. Amer. Math. Soc. 139 (2011), 4409-4418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823086
Tight embedding of subspaces of $L_{p}$ in $ℓ_{p}^{n}$ for even $p$
Gideon Schechtman.
Proc. Amer. Math. Soc. 139 (2011), 4419-4421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823087
Nash equilibria in quantum games
Steven E. Landsburg.
Proc. Amer. Math. Soc. 139 (2011), 4423-4434
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2823088
Soul theorem for 4-dimensional topologically regular open nonnegatively curved Alexandrov spaces
Jian Ge.
Proc. Amer. Math. Soc. 139 (2011), 4435-4443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823089
Planar loops with prescribed curvature: Existence, multiplicity and uniqueness results
Roberta Musina.
Proc. Amer. Math. Soc. 139 (2011), 4445-4459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823090
Formality of Pascal arrangements
Matthew Miller and Max Wakefield.
Proc. Amer. Math. Soc. 139 (2011), 4461-4466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823091
Isoperimetric surfaces with boundary
Rebecca Dorff, Drew Johnson, Gary R. Lawlor and Donald Sampson.
Proc. Amer. Math. Soc. 139 (2011), 4467-4473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823092
A PL-manifold of nonnegative curvature homeomorphic to $S^{2} ×S^{2}$ is a direct metric product
Sergey Orshanskiy.
Proc. Amer. Math. Soc. 139 (2011), 4475-4486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823093
Non-isomorphism invariant Borel quantifiers
Fredrik Engström and Philipp Schlicht.
Proc. Amer. Math. Soc. 139 (2011), 4487-4496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823094
On maximal ranges of vector measures for subsets and purification of transition probabilities
Peng Dai and Eugene A. Feinberg.
Proc. Amer. Math. Soc. 139 (2011), 4497-4511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823095
Legendrian framings for two-bridge links
Sebastian Baader and Masaharu Ishikawa.
Proc. Amer. Math. Soc. 139 (2011), 4513-4520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2823096